| Model Number |
VTICMO 12.6 (-15.00/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced lens rotation.Lens was repositioned but that did not resolve the problem.The lens was exchanged for a spherical lens and the problem was resolved.The cause of the event was unknown.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.H3 - device evaluation: lens was returned in a dry microcentrifuge vial with residue/debris on product.Visual inspection found the haptic broken.Dimensional inspection found the lens to be within specifications.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens, is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).